Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Cohomology theories on spaces


Author: E. Spanier
Journal: Trans. Amer. Math. Soc. 301 (1987), 149-161
MSC: Primary 55N40; Secondary 55N35
MathSciNet review: 879567
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper a previously proven uniqueness theorem for nonnegative cohomology theories on the same space is extended to cohomology theories on the same finite-dimensional space. In this form it is applicable to extraordinary cohomology theories. An example is given to show that the theorem does not hold without finite dimensionality.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55N40, 55N35

Retrieve articles in all journals with MSC: 55N40, 55N35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1987-0879567-3
PII: S 0002-9947(1987)0879567-3
Article copyright: © Copyright 1987 American Mathematical Society